# SDR AALA202405285632

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 32,583 hours, 13,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11285
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL HAS SLIDE DISARMED CHECK DOOR PRESSURE MESSAGE. MAINTENANCE FOUND THE R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW AND SERVICED IT PER TASK CARD 26L80052001.
